# SDR DALA1139545519

- Difficulty date: June 12, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 75,604 hours, 31,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS ROW 5 L33 EMERGENCY LIGHT ON LEFT OVERHEAD BULLNOSE INOPERATIVE.  REPLACED EMERGENCY LIGHTS POWER SUPPLY PER B757 AMM 33-51-07.  OPS CHECK OK.
